• question-icon

    Suggest medication for sleeplessness while having hypertension

default
Posted on Tue, 18 Jul 2017 in Sleep Disorders
Question: I am a disabled Veteran with chronic high blood pressure and heart condition what can I use for a sleeping aid that won't mess with my other meds my doctors can't help me because I'm ready on Tylenol 3 for back pain I have arthritis of the spine. Hoping you can help me
doctor
Answered by Dr. Ashok Kumar 29 minutes later
Brief Answer:
Ambien is indicated for you

Detailed Answer:
Hello,
Thanks for using Helathcaremagic.

I read your query and understand your concerns.

Considering the chronic high blood pressure and heart ailment I feel ambien will be better and safe sleep aid for you. It does not affect your heart status and jave no interaction with tylenol.

In addition it is non addictive so can be used for longer time.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3157 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Back pain

doctor1 MD

I have had multiple viruses infections etc in the last 6 mos the last one started off as a throat infection and ended up having mastitis now I have...

doctor1 MD

Female, age 56, height 5 9 , weight 198 lbs. Six months ago I fell on my right side from a standing position ( my foot slipped sideways on a...

doctor1 MD

My husband has had cyatica (sp?) pains for the past three days...lower back pain, radiating down the buttox to the lower leg. Tonight, it has...

doctor1 MD

I ve been having spells where it first felt like a hormone rush or something. , and a feeling of infection in my blood . Lasted about 3hrs and left...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?

Get personalised answers from verified doctor in minutes across 80+ specialties

198 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ashok Kumar
  • Q - How to have a successful sexual intercourse?

  • Q - Suggest treatment for OCD

  • Q - Suggest the sleep aids that i can use with Carvedilol?

  • Q - What causes sensitivity to sun light?

  • Q - Is it safe to have 120ml of alcohol everyday?

  • Q - Suggest treatment for orgasmic dysfunction

  • Q - Suggest treatment for non retraction of foreskin

  • Q - Suggest treatment for premature ejaculation

  • Q - How long do psychotic disorders take to get cured?

  • Q - What causes erectile dysfuntion?

backtotop2